Facebook Pixel
EmpowHER Guest

Contraceptive pill and loose stool

By Anonymous February 26, 2017 - 1:19pm
Rate This

I have been on Gedarel 30/150 for the past 18 months and have never had a problem with it!
Recently I've been constipated and have had looser stools than usual whilst on the pill. However they are formed, and are not liquid or watery. I take my pill at 10am every day and my BM was 10hrs later. Would the level of contraception be affected by loose stools? Do I need to take another pill as protection?

Add a Comment1 Comments


Hi, Anon.

Thanks for reaching out to EmpowHER.

No. You don't need to take another pill. After two hours of taking the pill, your body has already absorbed it, so there is no reason for concern. However, if you threw up less than two hours after taking the pill, you’ll want to take the next active pill in your pack.


February 26, 2017 - 1:47pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!